Tags: Chronic Pain | tylenol | acetaminophen | skin | rash | stevens | johnson

FDA: Tylenol Can Cause Deadly Skin Condition

Thursday, 01 Aug 2013 04:28 PM

Tylenol and other painkillers containing the ingredient acetaminophen can cause a potentially deadly skin rash known as Stevens-Johnson Syndrome, U.S. health regulators said on Thursday.
 
Companies that sell prescription acetaminophen will be required to add a warning about the skin rash to the drug's package insert, the Food and Drug Administration said.

The agency will also request or encourage companies who sell acetaminophen products over the counter to add a warning about the risk of serious skin reactions.

Editor's Note:Knowing these 5 cancer-causing signs is crucial to remaining cancer-free for life

© 2015 Thomson/Reuters. All rights reserved.

1Like our page
2Share
Health-News
Tylenol and other painkillers containing the ingredient acetaminophen can cause a potentially deadly skin rash known as Stevens-Johnson Syndrome, U.S.health regulators said on Thursday. Companies that sell prescription acetaminophen will be required to add a warning about...
tylenol,acetaminophen,skin,rash,stevens,johnson
92
2013-28-01
 

The information presented on this website is not intended as specific medical advice and is not a substitute for professional medical treatment or diagnosis. Read Newsmax Terms and Conditions of Service.

Newsmax, Moneynews, Newsmax Health, and Independent. American. are registered trademarks of Newsmax Media, Inc. Newsmax TV, and Newsmax World are trademarks of Newsmax Media, Inc.

NEWSMAX.COM
© Newsmax Media, Inc.
All Rights Reserved